# SDR MAL2008F00010

- Difficulty date: July 13, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS SMELLED AND SEEN COMING FROM RT PRESSURIZATION PACK FROM ABOUT THE LAST FIVES ROW OF THE CABIN.  COULD NOT DUPLICATE PROBLEM.  CHECKED AFT EQUIPMENT BAY FOR LEAKS, NO LEAKS NOTED.  (K)
